MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 13.2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into a patient's eye and there may have experienced lens rotation which may require a ticl repositioning.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated that a 13.2mm timcl13.2 implantable collamer lens of diopter -8.00/2.0/101 (sphere/cylinder/axis) was implanted into the patient's eye.The patient experienced lens rotation; repositioning and prk was performed.On (b)(6) 2022, the lens was repositioned but that did not resolve the problem.On (b)(6) 2022, prk was performed.Reportedly "prk for residual refractive error.P.O on (b)(6) 2023 od ucva 20/25".The lens remains implanted.H6: investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: d4- model#: timcl13.2 should be corrected to tmicl13.2.B5- "timcl 13.2" should be corrected to "tmicl 13.2".Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14246746
Report Number2023826-2022-01383
Device Sequence Number4421308
Product Code QCB
UDI-Device Identifier00841542108751
UDI-Public00841542108751
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTMICL 13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer01/10/2023
04/03/2023
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date01/18/2023
04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale